# SDR 2003UALA00602

- Difficulty date: July 10, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AND INFLIGHT SEPARATION OF NR 6 SLAT T/E WEDGE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SLAT T/E WEDGE.
